# SDR USAA2012032000011

- Difficulty date: March 18, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 64,897 hours, 41,279 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 1197
- Condition: Stuck
- Location: Cockpit
- Part time: 55,821 hours, 38,476 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO PHL, AS FLAP HANDLE WAS EXTENDED TO FLAPS 30, FLAP INDICATOR NEVER MOVED PAST FLAPS 5 INDICATED WITH GREEN LIGHT.  RECYCLED FLAPS, NORMAL INDICATIONS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE OPERATED FLAPS TO 40 SEVERAL TIMES.  NO DEFECTS NOTED WITH FLAP INDICATOR.  NO CHAPTER 27 HISTORY IN 40 DAYS.  OK FOR SERVICE.
